| Catalog Number |
151710408 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a revision knee.Patient fell a few days after post op.They got a lateral plate with screws.Knee became infected.Doing a poly swap.Doi- (b)(6) 2024 dor- (b)(6) 2024 affected side- right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description: attune crs rp insrt sz 4 8mm, product code: 151710408, lot no: 3680844, quantity of manufactured: (b)(4).Date of manufacturing: 23-dec-2021, expiry date: 30-nov-2028.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description: attune crs rp insrt sz 4 8mm, product code: 151710408, lot no: 3680844, quantity of manufactured: (b)(4), date of manufacturing: 23-dec-2021, expiry date: 30-nov-2028.Device history review : a manufacturing record evaluation was performed for the finished device [3680844], and no non-conformances / manufacturing irregularities related to the malfunction were identified.